1. Akimenko V.V., Nakonechnyi A.G., Trofimchuk O.Yu. An optimal control model for a system of degenerate parabolic integro-differential equations. Cybernet. Systems Anal. 2007, 43 (6), 838-847. doi: 10.1007/s10559-007-0108-9 (translation of Kibernet. Sistem. Anal. 2007, 6, 90-102)
  2. Bintz J., Finotti H., Lenhart S. Optimal control of resourse coefficient in a parabolic population model. In: Proc. of the Internat. Symp. on Math. and Comput. Biology ``Biomat 2013'', Singapure, 2013, 121-136.
  3. Bokalo M.M. Dynamical problems without initial conditions for elliptic-parabolic equations in spatial unbounded domains. Electron. J. Diff. Eq. 2010, 2010 (178), 1-24.
  4. Bokalo M.M. Optimal control of evolution systems without initial conditions. Visnyk of the Lviv University, Ser.: Mech. and Math. 2010, 73, 85-113.
  5. Bokalo M.M. Optimal control problem for evolution systems without initial conditions. Nonlinear boundary problem 2010, 20, 14-27.
  6. Bokalo M.M., Buhrii O.M., Mashiyev R.A. Unique solvability of initial-boundary-value problems for anisotropic elliptic-parabolic equations with variable exponents of nonlinearity. J. Nonl. Evol. Equ. Appl. 2014, 2013 (6), 67-87.
  7. Bokalo M., Lorenzi A. Linear evolution first-order problems without initial conditions. Milan J. Math. 2009, 77, 437-494. doi: 10.1007/s00032-009-0107-6
  8. Boltyanskiy V.G. Mathematical methods of optimal control. Moscow, Nauka, 1969. (in Russian)
  9. Evans L.C. Partial differential equations. In: Graduate Studies in Mathematics, 19. Amer. Math. Soc., Providence, RI, 2010.
  10. Farag M.H. Computing optimal control with a quasilinear parabolic partial differential equation. Surv. Math. Appl. 2009, 4, 139-153.
  11. Farag S.H., Farag M.H. On an optimal control problem for a quasilinear parabolic equation. Appl. Math. (Warsaw) 2000, 27 (2), 239-250.
  12. Fattorini H.O. Optimal control problems for distributed parameter systems governed by semilinear parabolic equations in $L^1$ and $L^\infty$ spaces. Optimal Control of Partial Diff. Equ., Lecture Notes in Control and Inform. Sci. 1991, 149, 68-80.
  13. Feiyue He, Leung A., Stojanovic S. Periodic Optimal Control for Parabolic Volterra-Lotka Type Equations. Math. Methods Appl. Sci. 1995, 18 (2), 127-146. doi: 10.1002/mma.1670180204
  14. Gayevskyy H., Greger K., Zaharias K. Nonlinear operator equations and operator differential equations. Mir, Moscow, 1978. (in Russian)
  15. Khater A.H., Shamardanb A.B., Farag M.H., Abel-Hamida A.H. Analytical and numerical solutions of a quasilinear parabolic optimal control problem. J. Comput. Appl. Math. 1998, 95 (1-2), 29-43. doi: 10.1016/S0377-0427(98)00066-1
  16. Lenhart S., Yong J. Optimal Control for Degenerate Parabolic Equations with Logistic Growth. IMA Preprint Ser. 1992, 1064.
  17. Lions J.-L. Quelques méthodes de résolution des problémes aux limites non linéaires. Dunod Gauthier-Villars, Paris, 1969. (in France)
  18. Lions J.-L. Optimal Control of Systems Gocerned by Partial Differentiul Equations. Springer, Berlin, 1971.
  19. Lions J.-L. Operational differential equations and boundary value problems. Berlin-Heidelberg-New York, 1970.
  20. Lou H. Optimality conditions for semilinear parabolic equations with controls in leading term. ESAIM: Control Optim. Calc. Var. 2011, 17 (4), 975-994.
  21. Lu Z. Existence and uniqueness of second order parabolic bilinear optimal control problems. Lobachevskii J. Math. 2011, 32 (4), 320-327. doi: 10.1134/S1995080211040135
  22. Pukalskyi I. D. Nonlocal boundary-value problem with degeneration and optimal control problem for linear parabolic equations. J. Math. Sci. (New York) 2012, 184 (1), 19-35. doi: 10.1007/s10958-012-0849-5 (translation of Matem. Metody ta Fiz.-Mekh. Polya 2011, 54 (2), 23-35. (in Ukrainian))
  23. Showalter R.E. Monotone operators in Banach space and nonlinear partial differential equations. In: Mathematical Surveys and Monographs, 49. Amer. Math. Soc., Providence, RI, 1997.
  24. Tagiev R.K. Existance and uniquiness of second order parabolic bilinear optimal control problems. Differ. Equ. 2013, 49 (3), 369-381. doi: 10.1134/S0012266113030129 (translation of Differ. Uravn. 2013, 49 (3), 380-329. (in Russian))
  25. Tagiyev R.K., Hashimov S.A. On optimal control of the coefficients of a parabolic equation involing phase constraints. Proc. Inst. Math. Mech. Nat. Acad. Sci. Azerb. 2013, 38, 131-146.
  26. Vlasenko L.A., Samoilenko A.M. Optimal control with impulsive component for systems described by implicit parabolic operator differential equations. Ukrainian Math. J. 2009, 61 (8), 1250-1263. doi: 10.1007/s11253-010-0274-1 (translation of Ukrain. Mat. Zh. 2009, 61 (8), 1053-1065. (in Ukrainian))


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.